1. A 35 year old arrives to the ER with complaints of dizziness, weakness, and palpitations for 4 hours. VS: 98.2, 162-20 BP: 123/76. Sats: 97% on room air. An IV is placed and oxygen at 2L/min. He is placed on the monitor and the following rhythm is noted. What is the recommended initial treatment?
a. Adenosine 6mg IV given rapidly
b. Vagal maneuvers
c. Cardioversion at 50 - 100 J
d. Cardizem (Diltiazem) 10 mg IV
2. What is the recommended adult dose of atropine for this rhythm?
a. 0.5 mg
b. 1.0 mg
c. 0.5 mg/kg
d. 1.0 mg/kg
3. You are responding to an announced Code Blue on the telemetry unit. When you arrive in the room you find that CPR is in progress. The patient is pulseless and apneic. The defibrillator monitor has just been placed on the patient and the following rhythm is noted. What is the most appropriate intervention?
a. Attempt transcutaneous pacing at a rate of 60 - 100 bpm
b. Defibrillate at 200 J and increase joule settings for subsequent shocks
c. Administer epinephrine 1 mg IV/IO and continue CPR
d. Give atropine 0.5 mg IV, up to a total cumulative dose of 3 mg
4. What is the recommended joule setting for cardioversion of atrial fibrillation?
a. 50 - 100 J
b. 120 - 200 J
c. 200 - 300 J
d. 360 J
5. You are attempting transcutaneous pacing on your patient with unstable complete heart block. You observe the following rhythm on monitor. What would be should you do next?
a. Continue to increase the miliamps until electrical capture is obtained
b. Continue to increase the pacing rate
c. Discontinue the pacing and administer atropine 0.5 mg IV
d. Discontinue the pacing and begin Dopamine at 5 mcg/kg/min
1. b. Vagal maneuvers
2. a. 0.5 mg
3. c. Administer epinephrine 1 mg IV/IO and continue CPR
4. b. 120 - 200 J
5. a. Continue to increase the miliamps until electrical capture is obtained